Open Access
Research Article·pp. 1315–1334·Vol. 28, Issue 4Jun 2025
Rasul Rasuli
Published Online: 20 May 2025DOI: 10.47974/JIM-1780 In this paper: As this study, with respect to norms, we introduce the intuitionistic fuzzification of the concept of subalgebras, ideals, implicative ideals and positive implicative ideals in BCK-algebras and invest...
Open Access
Research Article·pp. 1335–1354·Vol. 28, Issue 4Jun 2025
Ouafaa Benhamida, Zoubir Dahmani
Published Online: 05 May 2025DOI: 10.47974/JIM-1781 In this paper: The aim of this work is in using Mittag-Leffler functions to study a new type of Langevin problems. We shall study the question of existence of unique solutions for a new type of fractional Langevin t...
Open Access
Research Article·pp. 1355–1365·Vol. 28, Issue 4Jun 2025
Ahmed Anber, Zoubir Dahmani, Iqbal Jebril
Published Online: 05 May 2025DOI: 10.47974/JIM-1787 In this paper: In this paper, we apply the U-expansion method to finding new traveling wave solutions for two important classes of nonlinear fractional differential equations. The efficiency of this method is illust...
Open Access
Research Article·pp. 1367–1384·Vol. 28, Issue 4Jun 2025
Oumar Diop, Ameth Ndiaye
Published Online: 05 May 2025DOI: 10.47974/JIM-1794 In this paper: The aim of this paper is to generalize the paper in [7] in 4-dimensional Euclidean space. We define and calculate the geometries of hypersurface in an Euclidean four space using the Caputo fractional...
Open Access
Research Article·pp. 1385–1396·Vol. 28, Issue 4Jun 2025
Amal Khalaf Haydar, Radhi A. Zaboon, Shatha S. Alhily
Published Online: 12 Jun 2025DOI: 10.47974/JIM-1879 In this paper: This paper utilizes two-dimensional differential transformation for some complex two-variables functions. A recurrence formula related to a complex partial differential equation of order n is presente...
Open Access
Research Article·pp. 1397–1416·Vol. 28, Issue 4Jun 2025
Julia Nagrebetskaya, Vladimir Panov
Published Online: 06 Jun 2025DOI: 10.47974/JIM-1894 In this paper: The sufficient causes theory is a generally accepted way to describe causality in the biomedical sciences. This theory can be adequately formalized in the Boolean algebra framework. An important quest...
Open Access
Research Article·pp. 1417–1428·Vol. 28, Issue 4Jun 2025
Aradhana Dutt Jauhari, Alka Munjal, Santosh Kumar
Published Online: 08 Mar 2025DOI: 10.47974/JIM-1919 In this paper: The study uses a summability method is utilized to characterize the set (|R, pn, δ|k, |R, qn, δ|k) for k ≥ 1 and any arbitrary positive sequences (pn). Advanced results have been derived from previous...
Open Access
Research Article·pp. 1429–1435·Vol. 28, Issue 4Jun 2025
Halyna M. Hubal
Published Online: 05 May 2025DOI: 10.47974/JIM-1994 In this paper: Mathematical investigation of change in the size of a cancerous tumour under the conditions of the body’s immune response is performed. When the cancerous tumour is attacked by T-lymphocytes, its canc...
Open Access
Research Article·pp. 1437–1451·Vol. 28, Issue 4Jun 2025
Fares Bensaid, Mohamed Saadi
Published Online: 20 May 2025DOI: 10.47974/JIM-2032 In this paper: This paper is devoted to the study of composition operators, denoted as Tf(g) := f o g, under the scope of Besov-type spaces. Considering a complex variable function f acting on Besov-type space Bs,tp...
Open Access
Research Article·pp. 1453–1488·Vol. 28, Issue 4Jun 2025
Malebese Mabotsa, Justin Manango Wazute Munganga
Published Online: 20 May 2025DOI: 10.47974/JIM-2060 In this paper: A mathematical model formulated using ordinary differential equations is proposed to study the dynamics of zoonotic Nipah virus in fruit bats (natural hosts of Nipah virus), pigs and humans. The prese...
Open Access
Research Article·pp. 1489–1504·Vol. 28, Issue 4Jun 2025
Mahmoud H. Darassi, Omar Yasin, Mamoon Ahmed
Published Online: 02 Jun 2025DOI: 10.47974/JIM-2064 In this paper: In this paper, a solution of the FNE is approximated via the residual power series method, RPSM. To test the effectiveness of the RPSM, its approximation is compared with those obtained from the finit...
Open Access
Research Article·pp. 1505–1516·Vol. 28, Issue 4Jun 2025
Paz Amsellem, Shai Gul
Published Online: 21 May 2025DOI: 10.47974/JIM-2069 In this paper: Dynamical movement between different stages in a given product can be challenging. In this manuscript, we will show how groups relations indicate if exists dynamical movement between different stages...
Open Access
Research Article·pp. 1517–1527·Vol. 28, Issue 4Jun 2025
Shirali Kadyrov, Nurdaulet Shynarbek, Alibek Orynbassar
Published Online: 02 Jun 2025DOI: 10.47974/JIM-2093 In this paper: In this article, we explore solutions to second-order linear difference equations featuring variable coefficients. By imposing mild conditions, we present closed-form solutions by utilizing finite con...
Open Access
Research Article·pp. 1529–1536·Vol. 28, Issue 4Jun 2025
Radouane Azennar, Sara Asbab, Khalid El Hajioui
Published Online: 19 May 2025DOI: 10.47974/JIM-2114 In this paper: Some novel applications of the conformable fractional derivative are presented. Indeed, we generalize the inverse function theorem and the Euler’s theorem. We also propose a definition of fractional c...
Open Access
Research Article·pp. 1537–1551·Vol. 28, Issue 4Jun 2025
Lucas S. C. de Sá, Aurelio R. L. de Oliveira, Elen V. P. Spreafico
Published Online: 06 Jun 2025DOI: 10.47974/JIM-2128 In this paper: This work presents a numerical comparison between the matrix diagonalization method and the finite differences method in the calculus of power Leslie matrix. Our aim is to determine the inherent advan...
Open Access
Research Article·pp. 1553–1571·Vol. 28, Issue 4Jun 2025
Inderjeet, Rashmi Bhardwaj
Published Online: 06 Jun 2025DOI: 10.47974/JIM-2136 In this paper: This paper presents an integrated approach to the numerical simulation of non-linear algebraic and transcendental equations using modified versions of the Bisection and Regula Falsi methods. The study...
Open Access
Research Article·pp. 1573–1580·Vol. 28, Issue 4Jun 2025
Carlos M. Da Fonseca, Anthony G. Shannon
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2148 In this paper: In this note we bring together in one place the recent extensions of telephone numbers using determinants from certain matrices. A common formula involving Hermite and relevant recurrence relations ar...
Open Access
Research Article·pp. 1581–1594·Vol. 28, Issue 4Jun 2025
Budi Nurwahyu, Muhammad Nur, Naimah Aris, Jusmawati Massalesse, Muhammad Zakir
Published Online: 10 Jun 2025DOI: 10.47974/JIM-2152 In this paper: The aim of this paper is to propose and prove some properties and theorems of common fixed point in the function weighted b- metric spaces and its application, its space is a generalization of the fun...
Open Access
Research Article·pp. 1595–1605·Vol. 28, Issue 4Jun 2025
Karashash Rustemova, Aigul Imanbaeva, Sabira Akhmetova, Assylzat Kopzhassarova
Published Online: 10 Jun 2025DOI: 10.47974/JIM-2154 In this paper: The study aims to analyse the solvability of mixed problems for the heat conduction equation. To achieve the objectives, analytical methods, methods of mathematical analysis of mixed problems and heat...
Open Access
Research Article·pp. 1607–1622·Vol. 28, Issue 4Jun 2025
N. Preethi, G. K. Revathi
Published Online: 05 May 2025DOI: 10.47974/JIM-2155 In this paper: The conceptualization of Pythagorean fuzzy digital feeble topological space (PFDFTS) is acquainted by applying new operations # , * with illustrations and its properties are analyzed. Adjacent to this...
Open Access
Research Article·pp. 1623–1634·Vol. 28, Issue 4Jun 2025
Ajo Jose, N. M. Madhavan Namboothiri, Jineesh Thomas
Published Online: 03 Jun 2025DOI: 10.47974/JIM-2164 In this paper: A structural analysis of the ring CL(X) of all linear continuous transformations on a topological vector space X is presented here. It explores the algebraic cum topological properties of CL(X) in rel...
Open Access
Research Article·pp. 1635–1642·Vol. 28, Issue 4Jun 2025
Yeldez J. Subhi, Basim A. Hassan
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2187 In this paper: For the majority of image processing techniques and applications, denoising a photo is a must. The Taylor series is used to suggest a new conjugate gradient scalar. Together with the descent property,...
Open Access
Research Article·pp. 1643–1647·Vol. 28, Issue 4Jun 2025
Zainab Flaih Hassan, Karrar Taher R. Aljamaly
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2193 In this paper: The main goal of this paper introduces convex and strictly convex on graphs when 1 ≤ p < ∞. The convexity was discovered in ancient civilizations and developed in the over time by many scientists and...
Open Access
Research Article·pp. 1649–1655·Vol. 28, Issue 4Jun 2025
Samer Thaaban Abaas Alshibley, Alaa M. Abed, Shaymaa Maki Kadham
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2195 In this paper: In this study, we resolve fuzzy convolution in two dimensions. By using the double fuzzy Aboodh transform method, Volterra integral equations are solved. Using the double FT-Aboodh method, when applie...
Open Access
Review Article·pp. 1657–1661·Vol. 28, Issue 4Jun 2025
Rasha Hamzah Obaid, Aseel Ameen Harbi, Zainab Mohammed Najm
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2201 In this paper: In this work, we examine a one-dimensional compact linear peridynamic model of a spring system through a functional analytical framework.
Open Access
Research Article·pp. 1663–1671·Vol. 28, Issue 4Jun 2025
Zainab Alhadawiaa, Ameer Al-Abayechib
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2202 In this paper: In this paper, we introduced some new types of separation axioms; sb-separation axioms depending on the concept of boundaries, and also discussed the relationships among sb-separation axioms additiona...
Open Access
Research Article·pp. 1673–1679·Vol. 28, Issue 4Jun 2025
Alyaa Yousef Khudayer Mutawek, Raghad Al-Mohammed, Luay A. Al-Swidi
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2204 In this paper: The idea of the present study is based on the fundamental idea of defining a new set, which we called interior isolated set and the old topological concept of isolated point. Therefore, the topologica...
Open Access
Research Article·pp. 1681–1687·Vol. 28, Issue 4Jun 2025
Wisam Abbas Said, Shaymaa Maki Kadham
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2221 In this paper: Integrated transforms are an important method for solving complex problems and converting these problems to simple problems that can be dealt with, physics and engineering applications. In this paper...
Open Access
Research Article·pp. 1689–1694·Vol. 28, Issue 4Jun 2025
Yukti Mahajan, Harish Nagar
Published Online: 02 Jun 2025DOI: 10.47974/JIM-2230 In this paper: This paper provides a brief overview of the Riemann-Liouville fractional operator (Rl- operator) on S-Function. The key findings illustrate the impact of these operators on the parameters, showing tha...
Open Access
Research Article·pp. 1695–1701·Vol. 28, Issue 4Jun 2025
Sonia Sharma, Harish Nagar
Published Online: 12 Jun 2025DOI: 10.47974/JIM-2267 In this paper: The Laplace equation, the heat equation, the wave equation, and the Helmholtz equation in cylindrical or spherical coordinates are just a few of the numerous equations that may be solved using Bessel’...